# SDR 00033

- Difficulty date: June 27, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON
- Aircraft serial: 32
- Aircraft time: 13,119 hours, 9,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KDUJ EN ROUTE TO KMBS SHORTLY AFTER FLAP RETRACTION CARGO DOOR CAME OPEN.  RETURNED TO DEPARTURE AIRPORT.  INSPECTED CARGO DOOR FOR OPERATION AND LOCKING, NO DEFECTS FOUND.  RETURNED AIRCRAFT TO SERVICE.
